# SDR REXA2022080501768

- Difficulty date: August 2, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: SH670319423
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FRAME-TO-FLOOR FITTING AT F.S. 349.00 IS CORRODED AT FLOOR LEVEL AND HAS DAMAGE ON FORWARD SIDE BELOW FLOOR.	REMOVED & REPLACED FITTING I.A.W. BOMBARDIER CRJ700 SRM 51-42-21-001-001-A01 AND 51-42-13-001-001-A01.
